# SDR AALA20020606

- Difficulty date: April 30, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INDICATION OF CRACK IN LONGERON 16L STATION 1437.  INSTALLED LONGERON REPAIR PER SRM 53-02-00.  REINSTALLED SERVICEABLE SHELF INTERCOSTAL PER ESO 80559.  (M)
